Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The cohomology of certain function spaces
HTML articles powered by AMS MathViewer

by Martin Bendersky and Sam Gitler PDF
Trans. Amer. Math. Soc. 326 (1991), 423-440 Request permission

Abstract:

We study a spectral sequence converging to the cohomology of the configuration space of $n$ ordered points in a manifold. A chain complex is constructed with homology equal to the ${E_2}$ term. If the field is the rationals and the manifold is formal then the spectral sequence is shown to collapse. The results are applied to compute the Anderson spectral sequence converging to the cohomology of a function space.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 55N99, 54C35, 55T99
  • Retrieve articles in all journals with MSC: 55N99, 54C35, 55T99
Additional Information
  • © Copyright 1991 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 326 (1991), 423-440
  • MSC: Primary 55N99; Secondary 54C35, 55T99
  • DOI: https://doi.org/10.1090/S0002-9947-1991-1010881-8
  • MathSciNet review: 1010881